# SDR AALA202210040261

- Difficulty date: September 14, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737823
- Aircraft serial: 31105
- Aircraft time: 36,157 hours, 15,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 654A000358
- Condition: Corroded
- Location: Bs 440-492
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT DOOR SILL PLATE WEB LOCATED FROM BS 440 TO BS 492.4, S25R. REPLACED WEB PER AARD 51-00-05-1 AND SRM 51-40-02.
